Alert archive / Illinois / Tornado Warnings in 2015

Tornado Warning 35, NWS Paducah, KY

December 23, 2015Edwards County, Wayne County, Illinois

NWS Paducah, KY issued this tornado warning at Dec 23, 2015, 12:25 PM CST for Edwards County, Wayne County, Illinois. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 23, 2015, 12:25 PM CST (18:25 UTC)
Expired
Dec 23, 2015, 12:48 PM CST
In force
23 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Edwards County, IL, Wayne County, IL

The radar

The Evansville,IN radar (KVWX), 30 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 23, 12:30 PM CSTTORNADO1 Sse Golden Gate, ILAN EF-1 TORNADO WITH MAXIMUM WINDS OF 95 MPH TRAVELLED 5 MILES FROM 1.5 MILES SOUTH SOUTHEAST OF GOLDEN GATE IN WAYNE COUNTY ILLINOIS...TO 3.5 MILES WEST OF ALBION IN EDWARDS COUNTY ILLINOIS. THE MAXIMUM PATH WIDTH WAS 100 YARDS. A FEW TREES WERE UPROOTED AND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 23, 9:13 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
465 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

050 
WFUS53 KPAH 231825
TORPAH
ILC047-191-231900-
/O.NEW.KPAH.TO.W.0035.151223T1825Z-151223T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1225 PM CST WED DEC 23 2015

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN WAYNE COUNTY IN SOUTH CENTRAL ILLINOIS...
  EDWARDS COUNTY IN SOUTHEASTERN ILLINOIS...

* UNTIL 100 PM CST
    
* AT 1224 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 8 MILES SOUTHEAST OF FAIRFIELD...MOVING EAST AT
  45 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  ALBION AND GRAYVILLE AROUND 1240 PM CST.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
BROWNS...GOLDEN GATE AND BONE GAP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS CLUSTER OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A BUILDING.

&&

LAT...LON 3852 8795 3849 8796 3847 8794 3843 8795
      3839 8797 3839 8798 3837 8798 3835 8796
      3829 8795 3828 8798 3826 8833 3847 8834
TIME...MOT...LOC 1824Z 251DEG 38KT 3831 8826 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

PS
2 follow-up statements
531 
WWUS53 KPAH 231839
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1239 PM CST WED DEC 23 2015

ILC191-231849-
/O.CAN.KPAH.TO.W.0035.000000T0000Z-151223T1900Z/
WAYNE IL-
1239 PM CST WED DEC 23 2015

...THE TORNADO WARNING FOR SOUTHEASTERN WAYNE COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTHEASTERN
ILLINOIS.

LAT...LON 3852 8795 3849 8796 3848 8795 3842 8795
      3840 8798 3839 8797 3839 8798 3837 8798
      3835 8796 3829 8795 3828 8798 3827 8815
      3849 8815
TIME...MOT...LOC 1839Z 246DEG 39KT 3839 8807 

$$

ILC047-231900-
/O.CON.KPAH.TO.W.0035.000000T0000Z-151223T1900Z/
EDWARDS IL-
1239 PM CST WED DEC 23 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CST FOR EDWARDS
COUNTY...
    
AT 1239 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER ALBION...MOVING NORTHEAST AT 45 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  WEST SALEM AROUND 1250 PM CST.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE BROWNS
AND BONE GAP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS CLUSTER OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A BUILDING.

&&

LAT...LON 3852 8795 3849 8796 3848 8795 3842 8795
      3840 8798 3839 8797 3839 8798 3837 8798
      3835 8796 3829 8795 3828 8798 3827 8815
      3849 8815
TIME...MOT...LOC 1839Z 246DEG 39KT 3839 8807 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

PS
740 
WWUS53 KPAH 231848
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1248 PM CST WED DEC 23 2015

ILC047-231858-
/O.CAN.KPAH.TO.W.0035.000000T0000Z-151223T1900Z/
EDWARDS IL-
1248 PM CST WED DEC 23 2015

...THE TORNADO WARNING FOR EDWARDS COUNTY IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND EXITED THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR SOUTHEASTERN
ILLINOIS.

LAT...LON 3852 8795 3849 8796 3848 8795 3842 8795
      3840 8798 3839 8797 3839 8798 3837 8798
      3835 8796 3829 8795 3828 8798 3827 8815
      3849 8815
TIME...MOT...LOC 1847Z 251DEG 38KT 3842 8796 

$$

PS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Dec 23, 3:34 AM CST, 8 hours 51 minutes earlier.

Area forecast discussion, Dec 23, 3:34 AM CST, 8 hours 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Paducah KY
334 AM CST WED DEC 23 2015

.SHORT TERM...(Today through Friday night)
Issued at 333 AM CST WED DEC 23 2015

Busy morning, and the significant weather has not even moved into
the area yet!

Current convection over south central Missouri suprizingly being
handled fairly well with the 12km NAM-WRF. Boundary layer ahead of
this area remains quite saturated and thermal/wind gradient is
actually better over the northeast Arkansas/Missouri BootHeel.
However, both the latest NAM and GFS guidance show a nose of 0-2km
instability nosing in near KPOF (Poplar Bluff Missouri) to just
west of KCGI (near Marble Hill Missouri) between 12-15z (6am-9am
CST). Re-introduced a mention of damaging wind in this Southeast
Missouri Delta region for the potential of increasing wind
momentum from line of convection producing at least marginally
severe wind gusts.

Wind shear in the 0-3km layer upticks across the Missouri
Bootheel region and into the Purchase area of West Kentucky by 18z
(noon). Added a mention of severe in the gridded forecast for
southwest KY shortly before noon. Increasing deep layer (0-6km) of
70-80 knots nose into Southeast Missouri and the Purchase area of
West Kentucky between 18z-21z (noon-3pm CST) per NAM-WRF and would
lead to sharpening updrafts with steeping lapse rates at low
levels. A focused area of severe thunderstorms was added to the
gridded forecast for parts of West Kentucky to suggest higher
potential for damaging wind, hail, and tornadoes. This also
corresponds closely with the SPC 10% or greater Risk area for EF2
or greater tornadic potential. For simplification purposes, kept
this area highlighted from noon to 6 pm CST (18z-24z).

Little significant change in temperatures at this time. With
ample moisture already available due to the antecedent stabilized
conditions (e.g. fog), model guidance may be under-estimating the
moisture pool available for buoyant updrafts. Leaned a little
higher with dewpoints early on (this morning) to reflect that
change.

Dropped any mention of weather during the daytime hours on December
24, but slowly ramped up precipitation from the southeast toward
sunrise Friday morning (Christmas). Main concern will be
persistent rainfall over West Kentucky by Friday night, which may
cause nuisance flooding issues.

.LONG TERM...(Saturday through Tuesday)
Issued at 333 AM CST WED DEC 23 2015

Looks to be shaping up to be a rather wet weekend, especially up
in our northern/western sections, as a stationary front drapes
along the Ohio River Valley and several pieces of mid lvl energy
eject ne along it within deep southwest flow regime. Precipitable
Water values progged to push over 1.5" suggest potential for some
hefty rain amounts along/north of the surface boundary, so where
this boundary sets of will be very important as to who gets the
heaviest rainfall. South of the front, QPF and overall POPs will
drop off fairly quickly, and temps will be unusually warm with
record highs in the lower 70s a good bet.

Models really diverge after the weekend with the handling of a deep
cut-off upper low that will eventually lift north from TX into the
southern Plains. This leads to low confidence forecast for early
next week. There still is a large model spread as to how quickly
this low lifts north into the Plains. Will continue with a
compromise/superblend type solution at this point. Cannot rule out
some severe threat with this system, depending on the track. Right
now the severe risk looks a bit greater south/east of our area, but
will need to monitor with time.

&&

.AVIATION...
Issued at 1209 AM CST WED DEC 23 2015

It is an educated guess as to exactly what will happen with the
cigs/vsbys overnight. As increasing low level winds will tend to
scour out vsby-restricting fog as time goes on, LIFR/IFR cigs will
probably hold on well into the day before rising to MVFR as
showers/tstms, some strong to severe, get going in the daytime. Very
strong south southwesterly winds are expected through the day with
gusts up to 30kts possible. More intense gusts will be possible near
any storms. Some showers are possible after dark with a cold
fropa across the region very late in the 06Z TAF period.

&&

.PAH Watches/Warnings/Advisories...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

SHORT TERM...Smith
LONG TERM...GM
AVIATION...DB
Hazardous weather outlook, Dec 23, 10:47 AM CST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1047 AM CST WED DEC 23 2015

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-241100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1047 AM CST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS OVER SOUTHEAST MISSOURI THIS MORNING WILL CONTINUE TO
EXPAND AND MOVE EAST THROUGHOUT THE AFTERNOON AND INTO THE EARLY
EVENING HOURS ACROSS THE REST OF THE OUTLOOK AREA.

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS INCLUDED THE
ENTIRE AREA IN AN ENHANCED RISK OF SEVERE THUNDERSTORMS. DAMAGING
WINDS, LARGE HAIL, AND TORNADOES ARE ALL POSSIBLE WITH THE STRONGER
THUNDERSTORMS.

WITHIN THIS AREA, A MODERATE RISK OF SEVERE THUNDERSTORMS EXISTS.
THE MODERATE RISK AREA IS ALONG AND SOUTH OF A LINE FROM DEXTER
MISSOURI, VIENNA ILLINOIS, EVANSVILLE AND DALE INDIANA. THIS
MODERATE RISK AREA INCLUDES ALL OF WEST KENTUCKY, AND A SMALL PART
OF EXTREME SOUTHERN ILLINOIS AND SOUTHEAST MISSOURI, AS WELL AS
SOUTHWEST INDIANA. TORNADOES WITHIN LINES OF STORMS, AS WELL AS
INDIVIDUAL STRONG STORMS CONTAINING TORNADOES ARE LIKELY IN THIS
AREA, ESPECIALLY THIS AFTERNOON.

STORMS OVER SOUTHEAST MISSOURI THIS MORNING HAVE ALREADY HAD A
HISTORY OF PRODUCING WIND DAMAGE. THE STORMS ARE MOVING RAPIDLY
NORTHEAST BETWEEN 60 AND 80 MPH.

THE THREAT OF SEVERE WEATHER SHOULD COMPLETELY EXIT THE QUAD STATE
REGION BY 8 PM CST.

MINOR FLOODING IS CURRENTLY FORECAST TO CONTINUE ALONG PORTIONS OF
THE MISSISSIPPI RIVER. PLEASE REFER TO FLOOD WARNINGS AND STATEMENTS
AS THEY ARE ISSUED FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE FORECAST OFF AND ON FROM FRIDAY THROUGH NEXT
MONDAY. THE PRIMARY WEATHER HAZARD DURING THIS TIME PERIOD WILL BE
LOCALLY HEAVY RAIN, CAPABLE OF PRODUCING LOCALIZED FLOODING OF
POORLY DRAINED AND LOW-LYING AREAS.

SOME STORMS MAY REACH SEVERE LIMITS NEXT MONDAY.

MINOR FLOODING IS CURRENTLY FORECAST TO CONTINUE ALONG PORTIONS OF
THE MISSISSIPPI RIVER. PLEASE REFER TO FLOOD WARNINGS AND STATEMENTS
AS THEY ARE ISSUED FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED MAINLY THIS
AFTERNOON AND SHORTLY AFTER SUNSET.

WITH MODERATE TO HEAVY RAINFALL EXPECTED THIS WEEKEND, ANY SPOTTER
REPORTS OF FLOODING OR EXCESSIVE RAINFALL ARE ENCOURAGED AS WELL.

In the hours before

Local storm report, Dec 23, 12:01 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1201 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     TSTM WND DMG     MARION                  37.73N 88.94W
12/23/2015                   WILLIAMSON         IL   EMERGENCY MNGR

            TREE DOWN BLOCKING PORTION OF SOUTH BOUND INTERSTATE 57.
            TREES DOWN ALONG MOAK SCHOOL ROAD, COLMAN ROAD AND
            ROBERTS ROAD.

&&

SMITTY
Local storm report, Dec 23, 12:05 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
1205 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND DMG     MARBLE HILL             37.30N 89.98W
12/23/2015                   BOLLINGER          MO   LAW ENFORCEMENT

            POWER OUTAGES REPORTED THROUGHOUT THE COUNTY. TREE DOWN
            ALONG HWY 51 JUST NORTH OF HWY CC. CARPORT ROOF BLOWN OFF
            10 MILES NORTH ON HWY M.

&&

SMITTY
Local storm report, Dec 23, 12:06 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1206 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 PM     TSTM WND GST     2 NW WAYNE CITY         38.37N 88.61W
12/23/2015  M62 MPH          WAYNE              IL   TRAINED SPOTTER

&&

SMITTY
Local storm report, Dec 23, 12:10 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1210 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     TSTM WND GST     1 E VIENNA              37.41N 88.87W
12/23/2015  M60 MPH          JOHNSON            IL   NWS EMPLOYEE

            WINDS ESTIMATED 50 TO 60 MPH. REPORTED BY OFF DUTY NWS
            EMPLOYEE.

&&

SMITTY
Local storm report, Dec 23, 12:12 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1212 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 AM     TSTM WND GST     5 S CARBONDALE          37.65N 89.22W
12/23/2015  M60 MPH          JACKSON            IL   TRAINED SPOTTER

            REPORTED NEAR UNITY POINT SCHOOL.

&&

SMITTY
Local storm report, Dec 23, 12:13 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1213 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     FUNNEL CLOUD     GLENDALE                37.41N 88.64W
12/23/2015                   POPE               IL   TRAINED SPOTTER

            TRAIN SPOTTER OBSERVED FUNNEL CLOUD BETWEEN THE
            COMMUNITIES OF SIMPSON AND GLENDALE.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 7:07 PM CSTDense Fog AdvisoryPAHAlexander, Edwards, Franklin, Gallatin, Hamilton, Hardin and 13 more5 hr
Dec 23, 9:38 AM CSTSevere Thunderstorm WarningPAHFranklin, Jackson, Perry22 min
Dec 23, 11:06 AM CSTSevere Thunderstorm WarningPAHAlexander, Jackson, Perry, Pulaski, Union39 min
Dec 23, 11:08 AM CSTTornado WarningPAHJackson, Perry37 min
Dec 23, 11:28 AM CSTSevere Thunderstorm WarningPAHFranklin, Jefferson, Johnson, Union, Williamson47 min
Dec 23, 11:48 AM CSTSevere Thunderstorm WarningPAHHamilton, Saline, Wayne42 min
Dec 23, 11:53 AM CSTTornado WarningPAHJohnson18 min
Dec 23, 12:08 PM CSTTornado WarningPAHPope37 min
Dec 23, 12:14 PM CSTSevere Thunderstorm WarningPAHEdwards, Gallatin, Wayne, White46 min
Dec 23, 12:36 PM CSTSpecial Weather StatementPAHMassac54 min
Dec 23, 12:41 PM CSTSevere Thunderstorm WarningPAHWabash64 min
Dec 23, 2:17 PM CSTSevere Thunderstorm WarningPAHAlexander, Pulaski43 min
Dec 23, 2:43 PM CSTSevere Thunderstorm WarningPAHJohnson, Massac, Pope32 min
Dec 23, 2:55 PM CSTFlash Flood WarningPAHMassac, Pope, Pulaski3 hr
Dec 23, 2:56 PM CSTTornado WarningPAHJohnson, Pope16 min
Dec 23, 3:04 PM CSTSevere Thunderstorm WarningPAHMassac, Pope26 min
Dec 23, 3:18 PM CSTSevere Thunderstorm WarningPAHPope27 min
Dec 23, 4:54 PM CSTAreal Flood AdvisoryPAHHardin3 hr

Nearby

Tornado Warnings in Illinois, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.